# SDR USAA2014060500004

- Difficulty date: June 4, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 48,148 hours, 17,642 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002784WGEN
- Part serial: R639
- Condition: Defective
- Location: Apu Bay
- Part time: 42,572 hours, 18,098 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ODORS REPORTED BY FLIGHT ATTENDANT & SOME PAX AT PUSH BACK & TAKEOFF.  REPLACED THE APU IAW NON-ROUTINE 3005363.
